# SDR DALA2024042604724

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 87,059 hours, 28,854 cycles
- Engine: Pwa PW2037
- Engine time: 69,784 hours, 24,780 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHIP 5647 -IFSD- RIGHT ENGINE SHUT DOWN ON APPROACH, EMERGENCY DECLARED. CORRECTIVE ACTION: REPLACED FUEL CONTROL UNIT & EEC. (LP 5314598)
